# SDR ARWA20021004

- Difficulty date: October 12, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 77,774 hours, 26,084 cycles
- Engine: Pwa JT3D7
- Engine time: 51,105 hours, 18,902 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 51,105 hours, 18,902 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE NR 3 ENGINE IDLE PRESS. LIGHT ILLUMINATED.  OIL PRESS. 25 PSI, QTY, 1 GALLON.  TEMP 135 DEGREES.  ENGINE SHUT DOWN AT 1421Z.  WINDMILLING OIL PRESSURE ZERO.     REMOVED ENGINE, AND REPLACE WITH SERVICEABLE ENGINE.  FUNCTIONAL TEST AND GROUND RUN-UP CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
